# SDR ASAA2012112093347

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,027 hours, 5,437 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 5259
- Condition: Failed
- Location: Wing
- Part time: 17,019 hours, 5,433 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POSITIONING WING ANTI ICE ON BROUGHT A BRIGHT BLUE DISAGREEMENT LIGHT ON THE RT SIDE. UNABLE TO CHANGE WITH SWITCH.  REPLACED THE RT ANTI ICE VALVE IAW AMM 30-11-11.  LEAK AND OPS CHECKED GOOD IAW AMM 30-11-11.
